# SDR 96ZZZM999

- Difficulty date: April 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N229NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46551
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Attach Fitting
- Condition: Corrosion
- Location: Lt Mlg Ww
- Part time: 88,344 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, LEFT MLG FIXED SIDE BRACE ATTACH BOLT HOLE SHOWS EVIDENCE OF CORROSION IN TRAP FITTING.  REPAIRED LEFT MLG FIXED SIDE BRACE ATTACH FITTING INBOARD BARREL NUT HOLE IAW SRM 57-20-00 FIG 20.
